MathSciNet Relay Station
MathSciNet bibliographic data
MR955753 (89i:65090) 65M10 (65U05 76-08)
Roberts, Stephen Convergence of a random walk method for the Burgers equation. Math. Comp. 52 (1989), no. 186, 647–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement